# SDR USAA2014010600006

- Difficulty date: January 3, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 71,966 hours, 27,914 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367004702800
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK DELAMINATION ON FLOOR PANEL 261NF AFT OF FRAME 64, Z 500 & Y 254.  REPLACED FLOOR PANEL 261NF IAW IRM 9701, REVISION G.
